# SDR RIVA0000025

- Difficulty date: August 16, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N363PA
- Make and model: Boeing 727221
- Aircraft serial: 22535
- Aircraft time: 33,546 hours, 17,712 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 65196854031
- Condition: Dented
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PSM, NR 1 ENG NOSE COWL IS DENTED BEYOND ALLOWABLE LIMITS AT NAC STA 98 AT THE 9 O''CLOCK POS.  REP THE AFFECTED AREA BY THE INSTALL OF A FLUSH TYPE REP.  ALL WORK WAS ACCOM IAW BY THE FOLLOWING: 1) REMOVED THE DAMAGED AREA IAW THE SRM 54-30-3 FIG 2.  FABRICATED THE FILLER, DOUBLER AND SHIMS IAW THE SRM 54-30-3 FIG 2 & 51-30-6.  ALODINED AND PRIMED THE REP PARTS AND THE REP AREA IAW THE SRM 51-10-2 & MM 51-20-31.  PREPPED THE REP PARTS AND THE REP AREA FOR BONDING IAW THE SRM 51-40-5.  INSTALLED THE REP PARTS TO THE REP AREA IAW SRM 51-30-2, 51-40-5 & 54-30-3 FIG 2.  RESTORED THE AERODYNAMIC SMOOTHNESS TO THE REP AREA IAW SRM 51.
